# SDR DALA2022011900351

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 61,616 hours, 7,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 CRACK DOOR L2 SUPPORT ARM IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SUPPORT ARM, PERFORMED CHECK ADJUSTMENT AND PERFORMED OPERATIONAL TEST THE DAMPER ON DOOR 2L. (2087870)
